MAUDE Adverse Event Report: ARTHREX, INC. HUMERAL CUT PROTECTOR PLATE 33MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. HUMERAL CUT PROTECTOR PLATE 33MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number HUMERAL CUT PROTECTOR PLATE 33MM
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 09/30/2024, it was reported by a sales representative via sems-06674967 that an ar-9509-xs humeral cut protector plate 33mm was bent upon use during a case and was removed and discarded.This was discovered during a procedure, with no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the device during use.

Brand Name
HUMERAL CUT PROTECTOR PLATE 33MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20408361
Report Number1220246-2024-08044
Device Sequence Number20469510
Product Code LXH
UDI-Device Identifier00888867406698
UDI-Public00888867406698
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHUMERAL CUT PROTECTOR PLATE 33MM
Device Catalogue NumberAR-9509-XS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown